Alert archive / Florida / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 36, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 2, 2018, 5:00 PM CDT for Escambia County, Santa Rosa County, Florida; Baldwin County, Alabama. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2018, 5:00 PM CDT (22:00 UTC)
- Expired
- Jun 2, 2018, 5:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Baldwin County, AL, Escambia County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 105 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 10.0 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1832 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 790 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.6
The text
As transmitted.
361
WUUS54 KMOB 022200
SVRMOB
ALC003-FLC033-113-022245-
/O.NEW.KMOB.SV.W.0036.180602T2200Z-180602T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
500 PM CDT SAT JUN 2 2018
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Southeastern Baldwin County in southwestern Alabama...
Southern Santa Rosa County in northwestern Florida...
Central Escambia County in northwestern Florida...
* Until 545 PM CDT.
* At 459 PM CDT, a severe thunderstorm was located near Ferry Pass,
moving southeast at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Gonzalez,
Pace, Milton, Gulf Breeze, Goulding, Bagdad, Oriole Beach, Navarre,
Molino, Pensacola Beach, Pea Ridge and Floridatown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3070 8749 3085 8732 3048 8680 3044 8680
3024 8705 3023 8715
TIME...MOT...LOC 2159Z 324DEG 18KT 3056 8723
HAIL...0.75IN
WIND...60MPH
$$
DJ/172 follow-up statements
659
WWUS54 KMOB 022226
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
526 PM CDT SAT JUN 2 2018
ALC003-022235-
/O.CAN.KMOB.SV.W.0036.000000T0000Z-180602T2245Z/
Baldwin AL-
526 PM CDT SAT JUN 2 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BALDWIN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3059 8741 3063 8739 3067 8741 3071 8748
3085 8732 3048 8680 3044 8680 3024 8704
3023 8715
TIME...MOT...LOC 2225Z 324DEG 18KT 3045 8714
$$
FLC033-113-022245-
/O.CON.KMOB.SV.W.0036.000000T0000Z-180602T2245Z/
Santa Rosa FL-Escambia FL-
526 PM CDT SAT JUN 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHERN SANTA ROSA AND CENTRAL ESCAMBIA COUNTIES...
At 525 PM CDT, a severe thunderstorm was located 4 miles east of
Goulding, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Gonzalez, Pace,
Milton, Gulf Breeze, Goulding, Bagdad, Oriole Beach, Navarre, Molino,
Pensacola Beach, Pea Ridge and Floridatown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3059 8741 3063 8739 3067 8741 3071 8748
3085 8732 3048 8680 3044 8680 3024 8704
3023 8715
TIME...MOT...LOC 2225Z 324DEG 18KT 3045 8714
HAIL...0.75IN
WIND...60MPH
$$
DJ/17695
WWUS54 KMOB 022243
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
543 PM CDT SAT JUN 2 2018
FLC033-113-022251-
/O.EXP.KMOB.SV.W.0036.000000T0000Z-180602T2245Z/
Santa Rosa FL-Escambia FL-
543 PM CDT SAT JUN 2 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SANTA ROSA AND
CENTRAL ESCAMBIA COUNTIES WILL EXPIRE AT 545 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3059 8741 3063 8739 3067 8741 3071 8748
3085 8732 3048 8680 3044 8680 3024 8704
3023 8715
TIME...MOT...LOC 2241Z 324DEG 18KT 3041 8710
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 4:09 PM CDT, 51 minutes earlier.
Area forecast discussion, Jun 2, 4:09 PM CDT, 51 minutes before
Area Forecast Discussion National Weather Service Mobile AL 409 PM CDT Sat Jun 2 2018 .NEAR TERM /Now Through Sunday/...A diffluent northwesterly to northerly flow pattern aloft persists across the forecast area this afternoon between an upper level ridge of high pressure extending from northern Mexico/southwest TX to the Lower Mississippi Valley and an upper level trough over the Eastern Seaboard. A shortwave impulse embedded within this flow pattern is interacting with a very moist and unstable airmass to produce scattered to locally numerous showers and thunderstorms over south central AL and the western FL panhandle this afternoon. CAPE values around 3000 J/KG is aiding in strong updrafts and a few of these stronger storms cells will be capable of producing localized damaging wind gusts, numerous cloud to ground lightning strikes, and torrential downpours. This convection should tend to decrease in coverage by early evening, but at least isolated storms may persist through tonight as an additional shortwave impulse within the northwest mid level flow approaches our region. A weak front will push southeastward across southeast MS and southwest AL during the day Sunday. Another round of scattered to locally numerous showers is expected to develop along this feature and also as a shortwave impulse in the northwest flow aloft traverses our region. Strong instability with CAPE values of 3000+ J/KG which may aid in another threat of damaging wind gusts with the stronger storms that develop. SPC Day 2 outlook has a Marginal Risk of severe weather over our entire CWA which looks good. Will continue to highlight this potential in local graphics. Otherwise, another hot and humid afternoon is expected with highs looking to range from 90-95 over most of the region, warmest away from the immediate coast. Heat indices are expected to range from 100-105 degrees. /21 .SHORT TERM /Sunday night Through Tuesday night/...Sunday night through Monday, a piece of energy moves around the east side of the upper ridge centered over western Mexico and into an upper trough over the eastern Conus. This will push a weak surface front and any remaining precip south of the Gulf coast early Sunday night and south of the marine portion of the forecast area by Monday morning. Mainly drier air moves south over the forecast area for the beginning of the week. The drier airmass will show mainly with overnight lows Sunday and Monday nights, with more efficient overnight radiational cooling bringing near to below seasonal low temps. The upper ridge centered over western Mexico builds east a bit Monday and along with the drier airmass helps to counter any cooler air moving over the forecast area behind the front, bringing highs closer to, but still above seasonal. The biggest drop shows in the Heat Indices for Monday, with around 90F expected, a drop of 10-15 degrees from Sunday. Tuesday through Tuesday night, a piece of shortwave energy tops the Mexico upper high and brings a hint of rain back to the forecast area beginning Tuesday night. With the weak nature of the front, a surface ridge stretching west over the Gulf of Mexico reasserts itself and brings back some Gulf moisture, mainly over the Lower Mississippi River Valley beginning Tuesday night and over southwestern portions of the forecast area. The shortwave also nudges back west the upper ridge poking east over the northern Gulf. With decreased subsidence, along with increasing cloud cover as the shortwave approaches, the diurnal temp range decreases closer to seasonal. /16 .LONG TERM /Wednesday Through Saturday/...The piece of energy passing beginning Tuesday night brings a better chance of rain to mainly the southwestern half of the forecast area later Tuesday night through Wednesday, with this area seeing the best moisture return. A decrease in the rain chances occurs later Wednesday night into Friday night. The western Mexico upper high shifts northeast during this period, to over the southern Plains. Increasing subsidence brings temps rising to above seasonal. Friday through Saturday, shortwave energy will move around the northeast shifting upper ridge and pass over the Southeast, bringing increasing chances of rain late Friday through Saturday. Increasing cloud cover from the approaching shortwave and rain will help to counteract increasing subsidence as the upper high moves closer, with above seasonal temps Friday decreasing to closer to seasonal for Saturday. /16 && .MARINE...A ridge of high pressure extending westward over the central Gulf of Mexico and a cold front approaching from the northwest will result in a moderate southwest to westerly wind flow over the marine area through Sunday. Speeds may reach exercise caution thresholds offshore tonight. A northwesterly to northerly flow will follow in the wake of a cold front Sunday night into Monday morning. An offshore flow then will generally prevail through Tuesday before gradually turning westerly early to mid next week. /21 && .PRELIMINARY POINT TEMPS/POPS... Mobile 75 94 69 90 63 90 69 91 / 20 50 40 0 0 0 20 30 Pensacola 77 92 72 89 67 88 72 91 / 30 50 40 0 0 0 20 30 Destin 78 89 74 88 71 88 75 87 / 20 50 40 0 0 0 20 30 Evergreen 74 95 66 90 61 91 66 91 / 20 60 30 0 0 10 10 20 Waynesboro 73 93 64 88 60 90 66 91 / 20 40 20 0 0 10 20 30 Camden 74 93 65 88 61 90 66 90 / 20 60 20 0 0 10 10 20 Crestview 74 95 68 90 59 90 67 91 / 20 60 40 0 0 0 10 30 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Jun 2, 3:08 AM CDT, 13 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 308 AM CDT Sat Jun 2 2018 ALZ051>060-261>266-FLZ201>206-GMZ633-MSZ067-075-076-078-079-030815- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Perdido Bay-Wayne-Perry-Greene- Stone-George- 308 AM CDT Sat Jun 2 2018 This Hazardous Weather Outlook is for south central Alabama, southwest Alabama, northwest Florida, southeast Mississippi and the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. There is a moderate risk of rip currents along area beaches. Strong wind gusts, locally heavy rain and frequent lightning will be possible with any strong storms through early this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Strong wind gusts, locally heavy rain and frequent lightning will be possible with any strong storms on Sunday. Afternoon heat index values of 100 to 105 are expected on Sunday. GMZ630>632-634>636-650-655-670-675-030815- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 308 AM CDT Sat Jun 2 2018 This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Winds, waves and seas may be locally higher in and near any marine storms. Frequent lightning will also pose a threat at times as well. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Winds, waves and seas may be locally higher in and near any marine storms on Sunday. Frequent lightning will also pose a threat at times as well.
In the hours before
Special weather statement, Jun 2, 1:41 PM CDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Mobile AL
141 PM CDT SAT JUN 2 2018
ALZ054-021930-
Wilcox AL-
141 PM CDT SAT JUN 2 2018
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
WILCOX COUNTY UNTIL 230 PM CDT...
At 141 PM CDT, the strong thunderstorm was located 9 miles west of
Dannelly Reservoir, or 12 miles northwest of Camden, moving east at
20 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Dannelly Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3220 8736 3220 8733 3214 8728 3214 8725
3212 8726 3212 8725 3210 8723 3208 8719
3205 8718 3205 8701 3196 8702 3207 8751
3222 8745 3222 8737
TIME...MOT...LOC 1841Z 279DEG 18KT 3215 8738Special weather statement, Jun 2, 3:15 PM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Mobile AL
315 PM CDT SAT JUN 2 2018
FLZ201-203-022100-
Escambia Inland FL-Santa Rosa Inland FL-
315 PM CDT SAT JUN 2 2018
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN SANTA ROSA AND NORTH CENTRAL ESCAMBIA COUNTIES UNTIL 400
PM CDT...
At 315 PM CDT, the strong thunderstorm was located near Jay, or 4
miles southeast of Century, moving south at 10 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Century, Molino, Jay, Point Baker and Roeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3063 8732 3095 8735 3100 8712 3100 8708
3068 8696
TIME...MOT...LOC 2015Z 348DEG 11KT 3093 8721
05/RRSpecial weather statement, Jun 2, 3:17 PM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Mobile AL
317 PM CDT SAT JUN 2 2018
ALZ059-060-FLZ203-205-022045-
Escambia AL-Covington AL-Okaloosa Inland FL-Santa Rosa Inland FL-
317 PM CDT SAT JUN 2 2018
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN ESCAMBIA...SOUTHERN COVINGTON...NORTHERN OKALOOSA AND
NORTHEASTERN SANTA ROSA COUNTIES UNTIL 345 PM CDT...
At 317 PM CDT, the strong thunderstorm was located 10 miles northwest
of Laurel Hill, or 16 miles west of Florala, moving southeast at 20
mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Crestview, Florala, Laurel Hill and Lockhart.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3099 8639 3068 8639 3093 8684 3128 8659
3116 8619 3100 8619
TIME...MOT...LOC 2017Z 299DEG 19KT 3106 8660
05/RRSpecial weather statement, Jun 2, 4:09 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Mobile AL
409 PM CDT SAT JUN 2 2018
ALZ056-060-022200-
Conecuh AL-Covington AL-
409 PM CDT SAT JUN 2 2018
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN CONECUH AND WESTERN COVINGTON COUNTIES UNTIL 500 PM
CDT...
At 409 PM CDT, the strong thunderstorm was located 5 miles southwest
of Red Level, or 10 miles west of Andalusia, moving southeast at 20
mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Andalusia, River Falls and Red Level.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3102 8658 3116 8670 3119 8670 3119 8672
3118 8672 3124 8677 3126 8677 3126 8679
3132 8684 3147 8661 3118 8633
TIME...MOT...LOC 2109Z 323DEG 16KT 3134 8666
DJ/17Special weather statement, Jun 2, 4:32 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Mobile AL
432 PM CDT SAT JUN 2 2018
ALZ264-FLZ201>204-022215-
Baldwin Central AL-Escambia Inland FL-Santa Rosa Coastal FL-
Escambia Coastal FL-Santa Rosa Inland FL-
432 PM CDT SAT JUN 2 2018
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN BALDWIN...CENTRAL SANTA ROSA AND CENTRAL ESCAMBIA
COUNTIES UNTIL 515 PM CDT...
At 431 PM CDT, the strong thunderstorm was located over Floridatown,
or over Pace, moving southeast at 20 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Pensacola, Ferry Pass, Brent, Ensley, Gonzalez, Pace, Milton, Gulf
Breeze, Goulding, Bagdad, Oriole Beach, Navarre, Molino, Pensacola
Beach, Point Baker, Navarre Beach, Pea Ridge, Roeville and
Floridatown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3070 8749 3090 8726 3052 8680 3042 8680
3025 8700 3025 8701 3024 8708 3024 8710
TIME...MOT...LOC 2131Z 317DEG 21KT 3060 8715
DJ/17Special weather statement, Jun 2, 4:36 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Mobile AL
436 PM CDT SAT JUN 2 2018
ALZ060-022215-
Covington AL-
436 PM CDT SAT JUN 2 2018
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHEASTERN COVINGTON COUNTY UNTIL 515 PM CDT...
At 436 PM CDT, the strong thunderstorm was located 6 miles east of
Andalusia, moving southeast at 25 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Andalusia, Opp, River Falls, Heath and Gantt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3099 8620 3100 8624 3134 8659 3146 8649
3136 8619 3105 8619
TIME...MOT...LOC 2136Z 312DEG 22KT 3131 8637The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 3:15 PM CDT | Special Weather Statement | MOB | Santa Rosa | 45 min |
| Jun 2, 4:32 PM CDT | Special Weather Statement | MOB | Escambia, Santa Rosa | 43 min |
| Jun 2, 5:21 PM CDT | Areal Flood Advisory | MOB | Escambia | 3 hr |
| Jun 2, 5:43 PM CDT | Special Weather Statement | MOB | Escambia | 47 min |
| Jun 2, 6:24 PM CDT | Areal Flood Advisory | MOB | Escambia, Santa Rosa | 3 hr |
| Jun 2, 6:30 PM CDT | Special Weather Statement | MOB | Escambia | 45 min |
| Jun 2, 4:54 AM CDT | Special Weather Statement | MOB | Clarke | 51 min |
| Jun 2, 5:30 AM CDT | Areal Flood Advisory | MOB | Clarke | 3 hr |
| Jun 2, 1:41 PM CDT | Special Weather Statement | MOB | Wilcox | 49 min |
| Jun 2, 3:17 PM CDT | Special Weather Statement | MOB | Covington | 28 min |
| Jun 2, 4:09 PM CDT | Special Weather Statement | MOB | Covington | 51 min |
| Jun 2, 4:36 PM CDT | Special Weather Statement | MOB | Covington | 39 min |
| Jun 2, 5:09 PM CDT | Special Marine Warning | MOB | 36 min | |
| Jun 2, 5:18 PM CDT | Special Weather Statement | MOB | Covington | 12 min |
| Jun 2, 5:33 PM CDT | Special Weather Statement | MOB | Butler | 42 min |
| Jun 2, 6:19 PM CDT | Special Weather Statement | MOB | Butler, Crenshaw | 41 min |
| Jun 2, 6:52 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw | 38 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2018Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.